# SDR DXTA2018070901157

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800036
- Aircraft time: 11,227 hours, 7,443 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT. AT GEAR RETRACTION ON TAKEOFF MAIN LANDING GEAR LIGHTS REMAINED GREEN AND MAIN LANDING GEAR REMAINED DOWN. NOSE GEAR RETRACTED NORMALLY. RAN ABNORMAL CHECKLIST H2 "UNLOCK", "IF LANDING GEAR WILL NOT RETRACT". PUT GEAR HANDLE DOWN PER PROCEDURE AND RECEIVED "3 GREEN". RETURNED FOR NORMAL LANDING. SERVICED ALL STRUTS PER MM.
